# SDR SWAA2014011624172

- Difficulty date: January 3, 2014
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N704SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27838
- Aircraft time: 56,743 hours, 34,613 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL PRESS WEB CRACKED AT BS 663 RBL 35.  REPAIRED WEB IAW SRM.
